RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 5(269), Pages 159–160 (Mi umn1924)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the stability of intersections of compacta in a Euclidean space

A. N. Dranishnikov, E. V. Shchepin


Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:5, 194–195

Bibliographic databases:

MSC: 53A07, 54C25
Received: 12.05.1989

Citation: A. N. Dranishnikov, E. V. Shchepin, “On the stability of intersections of compacta in a Euclidean space”, Uspekhi Mat. Nauk, 44:5(269) (1989), 159–160; Russian Math. Surveys, 44:5 (1989), 194–195

Citation in format AMSBIB
\Bibitem{DraShc89}
\by A.~N.~Dranishnikov, E.~V.~Shchepin
\paper On the stability of intersections of compacta in a Euclidean space
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 5(269)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn1924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1040277}
\zmath{https://zbmath.org/?q=an:0711.57013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..194D}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 5
\pages 194--195
\crossref{https://doi.org/10.1070/RM1989v044n05ABEH002207}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DQ74300010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1924
  • http://mi.mathnet.ru/eng/umn/v44/i5/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A.N. Dranishnikov, D. Repovš, E.V. Ščepin, “Transversal intersection formula for compacta”, Topology and its Applications, 85:1-3 (1998), 93  crossref
    2. S. A. Bogatyi, “$k$-Regular maps into Euclidean spaces and the Borsuk–Boltyanskii problem”, Sb. Math., 193:1 (2002), 73–82  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:180
    Full text:79
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020